MAUDE Adverse Event Report: EXACTECH, INC. 8.5MM PLATFORM FX STEM LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 8.5MM PLATFORM FX STEM LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 304-21-09
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 01/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial left tsa on (b)(6) 2023.The patient was revised on (b)(6) 2024 as a result of a dislocation due to a loose stem.The patient was revised to a +0 adapter tray, a 36mm liner, and the screw kit was also revised.The fracture stem was revised to a 8.5mm.There was no reported breakage of device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
H3: pending investigation.D10: a701687 - 320-10-00 - equinoxe reverse tray adapter plate tray +0, a720232 - 320-15-05 - eq rev locking screw, a706911 - 320-20-00 - eq reverse torque defining screw kit s094540 - 320-20-22 - eq rev , compress screw lck cap kit, 4.5 x 22mm, a676168 - 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm, s436366 - 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm , s471847 - 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm , a375928 - 320-31-36 - glenosphere, 36mm , a711223 - 320-35-01 - small glenoid plate , a685448 - 304-21-09 - 8.5mm platform fx stem left , a456407 - 321-52-07 - 3.2mm drill bit sterile , a610188 - 321-52-09 - 3.2mm k-wire, trocar tip.
 
Additional Manufacturer Narrative
The revision reported was likely the result of an insufficient bond between the humeral stem and the bone which led to humeral loosening and dislocation.The extent and root cause of the humeral loosening and dislocation could not be determined as the devices were not returned for evaluation, and images and radiographs were not provided.
 
Additional Manufacturer Narrative
(b)(6).- 320-36-00 - 36mm humeral liner +0 unconstrained.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported may have been due to an insufficient bond between the humeral stem and the bone which led to humeral loosening and dislocation.However, the reported humeral loosening and dislocation could not be confirmed, and the sequence of events could not be determined from the reported information.Additionally, potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
8.5MM PLATFORM FX STEM LEFT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
michael crader
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key18757300
Report Number1038671-2024-00287
Device Sequence Number19792704
Product Code KWS
UDI-Device Identifier10885862083357
UDI-Public10885862083357
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number304-21-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2024
Supplement Date Received by Manufacturer05/10/2024
Not provided
05/20/2025
Initial Report FDA Received Date02/22/2024
Supplement Report FDA Received Date05/12/2024
05/14/2024
05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10; SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale